# SDR COMA0260417

- Difficulty date: July 7, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 8,658 hours, 8,788 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 554
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,786 hours, 10,920 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5222 GEAR DISAGREE WARNING DURING GEAR EXTENSION.REPLACED THE NLG PRIORITY VALVE.
